# SDR HALA0200100

- Difficulty date: May 4, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMS:  2 EACH CRACK ON APU DOOR INLET BOX.  AT TOP AFT INBOARD CORNER OF BOX (IN AREA OF AFT SUPPORT STRUT).  IN WORK.
